# SDR DL76G050347

- Difficulty date: June 30, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 24,101 hours, 3,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED UNIDENTIFIED ELECTRICAL ODOR IN AFT GALLEY, CAPTS SIDE.  NO SMOKE OR HEAT SOURSE NOTED.  ODOR SEEMED TO LESSEN WITH LIGHT, OVENS, AND COFFEEMAKERS OFF.  ODOR WAS STILL NOTICEABLE TO SOME OF THE FLT ATTENDANTS.  RAN AND INSPECTED ALL AFT GALLEY EQUIPMENT FOR AN HOUR COULD NOT DUPLICATE ODOR.  ALL COFFEEMAKERS, OVENS, CHILLER, LIGHTS OPS CHECK OK.  A/C OK FOR SERVICE.
